# SDR DL76L991581

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Inoperative
- Location: Lt Emer Exit
- Component: XD4L015
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE SQUIB FAILED TEST NR 1.  REPLACED K1 RELAY.
